# SDR TRAX200600030

- Difficulty date: April 3, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 15,235 hours, 12,430 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK AT FWD PRESSURE BULKHEAD BRAKE CABLE CUTOUT.  REPAIRED IAW REO-601R-53-11-563 (CLOSED).
